# SDR R61A201707200561

- Difficulty date: July 20, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND FWD CARGO SHEAR TIE AT FRAME 17 BETWEEN STRINGER 25-26L CORRODED.  REMOVED AND REPLACED CORRODED CARGO SHEAR TIE IAW SRM 51-41-01, AND 51-41-02.
